# SDR A6WA201040399

- Difficulty date: June 1, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 18,080 hours, 16,825 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Shorted
- Location: 14th Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT 14TH STATGE WARNING MSG ON CLIMB-OUT, C/W QRH, MSG REMAINS C/A TAKEN.  FOUND 14TH STAGE LOOP SHORTED TO STRINGER.  REPOSITIONED LOOP, SYSTEM OPS CHECK GOOD IAW AMM 36-12-00.
